# SDR SWIA201436194

- Difficulty date: January 16, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,107 hours, 12,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CHAFING UPPER SIDE.  C-CHECK REPAIRED IAW REO.
